# SDR HCMA2011F00000

- Difficulty date: September 23, 2011
- Submitted: September 30, 2011
- Operation: Air carrier
- Aircraft: N11QX
- Make and model: Urocop EC 130 B4
- Aircraft serial: 7198
- Engine: Tmeca ARRIEL2B1
- System (JASC): 6710 · Main Rotor Control
- Part: Potentiometer
- Part number: 355A57223000
- Condition: Malfunctioned
- Location: Collective
- Part time: 58 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING A TOUR FLIGHT WITH 6 PASSENGERS AND THE PILOT ON BOARD, THE ACFT LEFT THE HELIPAD AND 10 MINUTES INTO FLIGHT, THE AMBER "GOV" LIGHT ILLUMINATED ON THE CAUTION PANEL.  THE PILOT RETURNED TO THE HELIPORT WITHOUT INCIDENT.  THE ACFT WAS SHUTDOWN NORMALLY.  THE TROUBLESHOOTING CODE ON THE MX PAGE WAS 122.  MX REPLACED THE COLLECTIVE POTENTIOMETER ASSY.
